# SDR AALA202012299002

- Difficulty date: December 20, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 19,963 hours, 7,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION ON CENTER FITTING BETWEEN FR 66 AND FR 68 AND STR 23L, MEASURING L: 1.782 INCH, W: 0.515 INCH, D: 0.088 INCH.  REPLACED CENTER FITTING, IAW SRM A321 51-72-11-911-001, SRM A321 51-42-801 & DWG D53480505.
